# SDR SWIA201436590

- Difficulty date: March 1, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 33,206 hours, 46,778 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST ALL FLUID IN THE GREEN HYD RESERVOIR.  FOUND RT MLG FWD OTBD GEAR DOOR ACTUATOR HOSE LEAKING. FLT 5325 REPLACED HYD HOSE FOR THE RT MLG FWD OTBD GEAR DOOR ACTUATOR.  OPERATED DOORS WITH NO LEAKS NOTED.
